The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1366 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 6, 1984, pp. 503–521
DOI: 10.4171/ZAA/125

Published online: 1984-12-31

Orthonormalreihenentwicklungen für gewisse quasikonforme Normalabbildungen

Erich Hoy[1]

(1) Friedberg, Germany

The paper deals with the construction of solutions for the equation $f_{\bar z} (z) = v(z) \overline{f_z(z)}$ with $v(z) \equiv 0$ in a finitely connected region $\mathfrak g$ and $v(z) \equiv q_j =$ const in the complementary continua $\mathfrak B_j$ of $\mathfrak G (0 < q_j < 1, j = 1, 2, \dots, n)$. The construction starts with well-known and in a simple way explicitly computable analytic functions in $\mathfrak G$, and series for the solutions are received only by the use of orthogonalization processes. These series converge in the well-known norm produced by the integral over $\mathfrak G$ of the square of derivative’s absolute value. If the boundary of $\mathfrak G$ consists of analytic Jordan curves only, then there is even an upper bound of the form $M \ast \varrho \ast ^m$ with $M \ast > 0$ and $0 < \varrho \ast < 1$ for the supremum of deviation of the $m$-th partial sum of these series from the sought solutions over $\mathfrak G$. Simple methods are given for the computation of $\varrho \ast$.The results are generalized for the case, that in $\mathfrak B_j$ analytic functions take the place of the constants $q_j$. At the conclusion a possible extension of the procedure to more generalized functions $v(z)$ is discussed.

No keywords available for this article.

Hoy Erich: Orthonormalreihenentwicklungen für gewisse quasikonforme Normalabbildungen. Z. Anal. Anwend. 3 (1984), 503-521. doi: 10.4171/ZAA/125